# SDR AALA201602179011

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 50,913 hours, 19,083 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  BAD CABIN ODOR IN REAR OF PLANE.  ACCOMPLISHED TASK CARDS 26L00021001, 26L00021002 & 26L00021004 & FOUND EVIDENCE OF GLYCOL AT THE APU INTAKE & LOWER FUSELAGE WHICH WAS CLEANED AS REQUIRED.  ACFT WAS RETURNED TO SERVICE.
